# SDR P5CA9700189

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Gouged
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED PANEL L-1 DOOR LOWER HINGE.  REPLACED PANEL PER BOEING SRM 51-30-02.
